Homogenization of Lévy-type Operators with Oscillating Coefficients

Kaßmann M, Piatnitski A, Zhizhina E (2019)
SIAM Journal on Mathematical Analysis 51(5): 3641-3665.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Kaßmann, MoritzUniBi ; Piatnitski, A.; Zhizhina, E.
Abstract / Bemerkung
The paper deals with homogenization of Levy-type operators with rapidly oscillating coefficients. We consider cases of periodic and random statistically homogeneous micro-structures and show that in the limit we obtain a Levy-operator. In the periodic case we study both symmetric and non-symmetric kernels whereas in the random case we only investigate symmetric kernels. We also address a nonlinear version of this homogenization problem.
Stichworte
homogenization; Levy-type operator; jump process
Erscheinungsjahr
2019
Zeitschriftentitel
SIAM Journal on Mathematical Analysis
Band
51
Ausgabe
5
Seite(n)
3641-3665
ISSN
0036-1410
eISSN
1095-7154
Page URI
https://pub.uni-bielefeld.de/record/2939199

Zitieren

Kaßmann M, Piatnitski A, Zhizhina E. Homogenization of Lévy-type Operators with Oscillating Coefficients. SIAM Journal on Mathematical Analysis. 2019;51(5):3641-3665.
Kaßmann, M., Piatnitski, A., & Zhizhina, E. (2019). Homogenization of Lévy-type Operators with Oscillating Coefficients. SIAM Journal on Mathematical Analysis, 51(5), 3641-3665. https://doi.org/10.1137/18M1200038
Kaßmann, M., Piatnitski, A., and Zhizhina, E. (2019). Homogenization of Lévy-type Operators with Oscillating Coefficients. SIAM Journal on Mathematical Analysis 51, 3641-3665.
Kaßmann, M., Piatnitski, A., & Zhizhina, E., 2019. Homogenization of Lévy-type Operators with Oscillating Coefficients. SIAM Journal on Mathematical Analysis, 51(5), p 3641-3665.
M. Kaßmann, A. Piatnitski, and E. Zhizhina, “Homogenization of Lévy-type Operators with Oscillating Coefficients”, SIAM Journal on Mathematical Analysis, vol. 51, 2019, pp. 3641-3665.
Kaßmann, M., Piatnitski, A., Zhizhina, E.: Homogenization of Lévy-type Operators with Oscillating Coefficients. SIAM Journal on Mathematical Analysis. 51, 3641-3665 (2019).
Kaßmann, Moritz, Piatnitski, A., and Zhizhina, E. “Homogenization of Lévy-type Operators with Oscillating Coefficients”. SIAM Journal on Mathematical Analysis 51.5 (2019): 3641-3665.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar